# SDR DALA2025072805615

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 92,852 hours, 40,666 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 A.D // A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DRAG BRACE AS FOLLOW: CORROSION IN DRAG FITTING HOLE #4 ON SKIN AND FITTING (6-8 HRS POSITION). SCRATCHES IN DRAG FITTING HOLE #5 AROUND THE FITTING. IN REF: CARD 5720-01100-04B JOB# 116-0001 STEP 14. C. CORRECTIVE ACTION: SUMMARY OF NRC 00093: CORROSION LEVEL 2; RH ENG DRAG FTG CLAMP-UP; HOLE #4 ON SKIN AND FITTING (6-8 HRS POSITION) AND SCRATCHES IN DRAG FITTING HOLE #5 AROUND THE FITTING WAS REPAIRED PER PRI 627493-14 REV.0 TO REV 8 AND ER/A: 627493-14AD REV. ORIGINAL SECTION I. (1109729)
